# SDR SWAA2016042051145

- Difficulty date: April 5, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 63,073 hours, 37,039 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 LE SLAT NOSE SKIN CRACKED AT THE ACTUATOR RIB AROUND FASTENER SLAT STATION 322.71.  REPAIRED SKIN IAW SRM.
